| Model Number |
DADE ACTIN FSL ACTIVATED PTT REAGENT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that she sustained a small cut on her hand from a broken reagent vial.There were no reports of damage to the outside shipping box and the customer indicated that she did not find additional broken reagent vials in other reagent boxes of the same shipment.Siemens investigated whether there were additional reports of broken dade actin fsl activated ptt reagent vials with lot 556910a and found no issue.Siemens was unable to rule out the customer's handling, transport, storage or packaging of the reagent box to be the cause of the broken reagent vials.The reagent is performing according to specifications.No further evaluation of this device is required.
Event or Problem Description
The customer reported that she sustained a small cut on her hand from broken reagent vials when opening a dade actin fsl activated ptt reagent box.The customer washed the injury with water and soap and applied a bandage.No additional medical intervention was required by the customer.The customer indicated that she disposed of the broken reagent vials; upon inspection of other reagent boxes, the customer determined that there were no other broken reagent vials.There are no known reports of medical intervention or adverse health consequences due to the customer's injury to the hand.